# SDR AALA201805019036

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 15,898 hours, 3,249 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. LEFT HAND SIDE OVER WING EMERGENCY SLIDE DOOR PANEL HAS SOMETHING HANGING OUTSIDE OF PANEL. REMOVED PLASTIC THAT WAS ATTACHED TO LEFT HAND SIDE OF EMERGENCY PANEL PER AMM 52-73-00. OPERATIONS CHECK OK.
